# SDR QXEA0001278

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 40,070 hours, 51,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 22811
- Condition: Inoperative
- Location: Cabin
- Part time: 10,066 hours, 11,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD SECTION OF ESCAPE PATCH LIGHTS INOPERATIVE.  REPLACED ESCAPE PATH LIGHT BATTERY PACK UNDER ROW 1, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
